# SDR FDEA202106191783

- Difficulty date: June 19, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2929169
- Condition: Corroded
- Location: Bs 1741 S55r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT MAIN DECK FLOORBOARD SUPPORT CORRODED STA 1741 RBL 55.   MRKD REMOVED AND REPLACED  FLOORBOARD SUPPORT AT STA. 1741 RBL 55 CTR CARGO COMPT.   PER SRM 51-31-01 VOL 2 AND DWG NO. S2929169
